Journal Article

Controllability of second-order infinite-dimensional systems


in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 1, pages 79-88
Published in print March 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI:
Controllability of second-order infinite-dimensional systems

Show Summary Details


In the paper, the approximate controllability of linear abstract second-order infinite-dimensional dynamical systems is considered. Using the frequency-domain method, it is proved that approximate controllability of such a system follows from that of a suitably defined first-order system. The general results are then applied to investigating the approximate controllability of a vibratory dynamical system modelling a flexible mechanical structure. Some special case are also considered. Moreover, remarks and comments on the relationships between different concepts of controllability are given. The paper generalizes earlier results on second-order abstract dynamical systems.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.